Skip to main content

The collected mathematical papers of James Joseph Sylvester


Published December 1904
Topics Mathematics
SHOW MORE


Vol. 4


Volume 4
Publisher Cambridge, University press
Pages 820
Possible copyright status NOT_IN_COPYRIGHT
Language English
Call number 84246365_004
Digitizing sponsor University of California Libraries
Book contributor University of California Libraries
Collection cdl; americana

Full catalog record MARCXML

[Open Library icon]This book has an editable web page on Open Library.


Reviews

There are no reviews yet. Be the first one to write a review.
PEOPLE ALSO FOUND
California Digital Library
by Deland, Margaret Wade Campbell, 1857-1945
243
0
0
California Digital Library
by Ryan, Marah Ellis, 1866-1934
249
0
0
California Digital Library
by Milne, Frances Margaret Tener, b. 1846
234
0
0
California Digital Library
by Chappell, George S. (George Shepard), 1877-1946; Kent, Rockwell, 1882-1971, ill
312
0
0
California Digital Library
by Higginson, Thomas Wentworth, 1823-1911
377
0
0
California Digital Library
by Wyneken, Leopold Ernest, 1838-
369
0
0
California Digital Library
by Irving, Washington, 1783-1859
313
0
0
California Digital Library
by Hutton, Laurence, 1843-1904
323
0
0
California Digital Library
by Phelps, Elizabeth Stuart, 1844-1911; Phelps, Elizabeth Stuart, 1844-1911
235
0
0
California Digital Library
by Sarett, Lew, 1888-1954
266
0
0